# SDR SWAA2023021490852

- Difficulty date: January 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 807 RBL 21 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT 2023-37954<[01] REPLACED ANGLE - SUPPORT LOCATED BS 807 RBL 21 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 51-40-02 AND DWG 146A8340 SH 18 REV-RII ITEM;[02] REPLACED ANGLE - SUPPORT LOCATED BS 807 RBL 21 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 51-40-02 AND DWG 146A8340 SH 18 REV-RII ITEM RII ITEM
